# SDR UPS04543127

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 210013
- Condition: Inoperative
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR WILL NOT CLOSE. COMPLY WITH DMP 52-32-1, REPLACED ARM SWICH IN P 81 PANEL IAW MM 52-32-13-4.   OPS CHECK GOOD.
